# SDR SWAA2017030612313

- Difficulty date: March 2, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 42,488 hours, 24,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERIOR EMERGENCY EXIT LIGHT BULBS INOPERATIVE.   REPLACED THE BULBS IAW AMM.
